# SDR CBR2006F00011

- Difficulty date: July 26, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8106
- Aircraft serial: 282
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002B
- Condition: Inoperative
- Location: Nr 2 Dc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF- NR 2 AIRCRAFT GENERATOR ILLUMINATED DURING TAKEOFF ROLL.  REMOVED AND REPLACED NR 2 DC GENERATOR/STARTER IAW MM.  OPS CHECK NORMAL MM.  (K)
